# SDR GTIA2025103039155

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 53,551 hours, 24,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT  T/O AND LANDING ISOLARE PACK ONE - SOLVER THE PROBLEM-REF LP 3514157-2, 3514158-1, 3514158-2 FOR WORK PERFORMED. A/C OK FOR SVC AT THIS TIME.
